MathSciNet Relay Station
MathSciNet bibliographic data
MR2790487 (2012f:60142) 60G22 (60G07 60G17 60H10)
Ralʹchenko, K. V. Approximation of multifractional Brownian motion by absolutely continuous processes. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 82 (2010), 115--127; translation in Theory Probab. Math. Statist. No. 82 (2011), 115–127
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement